# SDR PCAA9700362

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- System (JASC): 6122 · Propeller Governor
- Part: O-Ring
- Condition: Failed
- Location: Rt Prop Control
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PHL - DURING CLIMB-OUT, NR 2 ENGINE OIL PRESURE DROPPED TO 40 PSI.  THE ENGINE WAS SHUT DOWN AND ACFT LANDED IN ABE WITHOUT INCIDENT.  MAINTENANCE INSPECTED ENGINE IAW PWC MANUAL FOR LOW/LOSS OF OIL PRESSURE.  FOUND THE PROP CONTROL UNIT ADAPTER FLANGE O-RINGS BAD/LEAKING.  THE O-RINGS WERE REMOVED AND REPLACED, AND OIL SYSTEM SERVICED.  GROUND RUN OPERATION CHECKED GOOD.  ACFT RETURNED TO SERVICE.  (X)
